BECKMAN COULTER, INC. AU480 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au480 chemistry analyzer and identified the probable cause as defective ise tubing the fse replaced the ise tubing 4 to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erroneously high ion-selective electrolytes (ise) patient results, including sodium (na), chloride (cl) and potassium (k), on their au480 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient demographics.Data was provided for three (3) patient samples.